# SDR ZW0A0304803

- Difficulty date: May 12, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- Aircraft time: 9,910 hours, 5,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH UPPER LAMPS AT EMERGENCY LIGHT TRIPLE FIXTURE IN CONE SLIDE AREA, THE EMERGENCY OVERHEAD LIGHT ON RT SIDE OF TAIL CONE SLIDE, AND THE EMERGENCY OVERHEAD LIGHT IN CATWALK IN TAIL CONE, WERE ALL INOPERATIVE.  REPLACED BATTERIES IN BATTERY PACK.  CHECK-C 8-17-02 MCI.
